International Conference on Applications of Mathematics to Nonlinear Sciences. Electron. J. Diff. Eqns., Conference 24 (2017), pp. 103-113.

Global regularity criteria for 2D micropolar equations with partial dissipations

Dipendra Regmi

This article addresses the global regularity (in time) issue of two dimensional incompressible micropolar equations with various partial dissipations. Micropolar fluids represent a class of fluids with nonsymmetric stress tensor (called polar fluids) such as fluids consisting of suspending particles, dumbbell molecules, etc. Whether or not its classical solutions of 2D micropolar equations without velocity dissipation and micro-rotational viscosity develop finite time singularities is a difficult problem, and remains open. Here, we mainly focus on two types of partial dissipation cases, and we prove the conditional global regularity.

Published November 15, 2017.
Math Subject Classifications: 35Q35, 35B35, 35B65, 76D03.
Key Words: Global regularity; micro-polar equations; partial dissipation.

Show me the PDF file (199 K), TEX file for this article.

Dipendra Regmi
Department of Mathematics
University of North Georgia
3820 Mundy Mill Rd
Oakwood, GA 30566, USA

Return to the table of contents for this conference.
Return to the EJDE web page